# SDR 2008FA0000671

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: General aviation
- Aircraft: N9738B
- Make and model: Cessna 208B
- Aircraft serial: 208B0097
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: CC75LA61
- Condition: Chafed
- Location: Flap System
- Part time: 11,206 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIE WRAP WAS MISSING FROM THE CLAMP AT FS 201.50, WHICH ALLOWED THE WIRING BUNDLE CONTAINING THE WIRES FOR THE FLAP SYS PRIMARY MOTOR TO SAG AND CHAFE THROUGH WIRE NR CC75 TO THE FLAP SYSTEM AND PARTIALLY THROUGH LA61 TO THE CARGO AREA LIGHTS ON THE BULKHEAD.  THIS CAUSED THE FLAPS TO ONLY RECEIVE POWER TO THE PRIMARY MOTOR IN ONE DIRECTION.  SINCE WIRE LA61 WASN`T CHAFFED COMPLETELY THROUGH THE CARGO AREA LIGHTS WERE STILL WORKING.  (K)
